# SDR IPXA09157543

- Difficulty date: October 2, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N160UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0849
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SLIDE ARMING LEVER ON CREW ENTRY DOOR IS HARD TO MOVE BETWEEN ARM AND DISARM.  LUBRICATED SLIDE ARMING MECHANISM AND GIRT BAR PAWLS & ATTACH POINTS IAW A300 MM 12-31-00.  OPS CHECK NORMAL.
